# SDR SWAA2023030697207

- Difficulty date: January 31, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Carboned
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY RAIL AT LBL 3 BS 767+6.<[01] VERIFIED APPLICABILITY PER REF SRM 53-60-53-0I-2 AND SRM 53-00-53-1A-2  REMOVED CORROSION ON DISCREPANCY AREA L=2 W= .7 ;THE LOST MATERIAL IS MORE THAN 50% THEREFORE FOUND TO BE OUT OF LIMITS PER REF SRM SRM 53-00-53-1A-2;[02] VERIFIED CORRECTIVE ACTION 1 AND THE MEASUREMENT TABLE.;[03] VERIFIED PPLICABILITY PER REF SRM 53-00-53-2R -2 ALTERNATIVE 5  REMOVED DAMAGE SECTION L=2.8 '' ON AFT CARGO BAY RAIL AT LBL 3 BS 767+6. PER REF SRM 53-00-53-2R -2;[04] VERIFIED SRM APPLICABILITY AND DAMAGE REMOVAL IN CORRECTIVE ACTION 3;[05] REQUIRE NDI INSPECTION FOR CRACK FREE CONDITION;[06] ACCOMPLISHED HFEC SURFACE SCAN OF CUTOUT IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[07] LOCATED AND DRILLED REPAIR CHANNEL 53100004-001 PO NBR 905331 PER REF SRM 53-00-53-2R -2 AND SRM 51-40-05  APPLIED CHEMICAL CONVERSION COATING AND PRIME AT CUT OUT AREA PER REF SRM 53-00-53-2R -2  OK TO INSTALL REPAIR CHANNEL;[08] VERIFIED LOCATED AND DRILLED REPAIR CHANNEL 53100004-001 PO NBR 905331 PER REF SRM 53-00-53-2R -2 AND SRM 51-40-05.  APPLIED CHEMICAL CONVERSION COATING AND PRIME AT CUT OUT AREA PER REF SRM 53-00-53-2R -2.;
